Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Direct and Subdirect Sums of Simple Rings with Unit

E. P. Armendariz
The American Mathematical Monthly
Vol. 75, No. 7 (Aug. - Sep., 1968), pp. 746-748
DOI: 10.2307/2315189
Stable URL: http://www.jstor.org/stable/2315189
Page Count: 3

You can always find the topics here!

Topics: Mathematical rings, Mathematical minima
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Direct and Subdirect Sums of Simple Rings with Unit
Preview not available

Page Thumbnails

  • Thumbnail: Page 
746
    746
  • Thumbnail: Page 
747
    747
  • Thumbnail: Page 
748
    748